MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-55-080-120-P6
Medical Device Problem Codes Stretched (1601); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record found no manufacturing nonconformities related to this event.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat the superficial femoral artery (sfa).The 5.5x80mm supera self-expanding stent system was positioned in the target lesion.During deployment, the thumbslide was activated allowing the stent to advance but the device failed to release the stent.When the shaft was pulled slightly, the stent deployed and elongated for about 1cm and extended to the bifurcation with the deep femoral artery (dfa).The stent was deployed across the bifurcation of the sfa and dfa.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10132990
Report Number2024168-2020-04806
Device Sequence Number17110320
Product Code NIP
UDI-Device Identifier08717648226106
UDI-Public08717648226106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberS-55-080-120-P6
Device Catalogue NumberS-55-080-120-P6
Device Lot Number8092161
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F PARENT (48CM); RUNTHROUGH 0.014¿ GUIDEWIRE